# SDR DL73E962197

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Aft Cabin
- Component: 110049
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK, FOUND EMERGENCY TRACK LIGHTING SECTION INOP FROM ROWS 10 TO 16.  REPLACED AFT EMERGENCY LIGHT BATTERY CHARGER POWER SUPPLY, OPERATION CHECKS GOOD.
